On primeness and maximality of filters
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 2, p. 167-181
@article{CTGDC_1989__30_2_167_0,
     author = {Borceux, Francis and Pedicchio, Maria-Cristina},
     title = {On primeness and maximality of filters},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {30},
     number = {2},
     year = {1989},
     pages = {167-181},
     zbl = {0679.18001},
     mrnumber = {1004738},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1989__30_2_167_0}
}
Borceux, Francis; Pedicchio, Maria-Cristina. On primeness and maximality of filters. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 2, pp. 167-181. http://www.numdam.org/item/CTGDC_1989__30_2_167_0/

1 B. Banaschewski& K.R. Bhutani, Boolean algebras in a localic topos, Math. Proc. Cambridge Phil. Soc. 100 (1986), 43-55. | MR 838652 | Zbl 0598.18001

2 F. Borceux, M.C. Peddicchio & F. Rossi, Boolean algebras in a localic topos, Sem. Math. Univ. Cath. de Louvain 87 (1986).

3 F. Borceux & M.C. Peddicchio, Prime elements in a localic topos, Submitted for publication. | Zbl 0675.18004

4 F. Borceux & M.C. Peddicchio, De Morgan's and strong De Morgan's law in a topos of sheaves, Proc. Prague Conf. in Topology 1986 (to appear). | Zbl 0644.18004

5 P.T. Johnstone, Topos Theory, Academic Press 1977. | MR 470019 | Zbl 0368.18001

6 P.T. Johnstone, Conditions related to De Morgan's law, Lecture Notes in Math. 253, Springer (1979), 479-491. | MR 555556 | Zbl 0445.03041

7 P.T. Johnstone, Another condition equivalent to De Morgan's law, Comm. in Algebra 7 (1979), 1309-1312. | MR 538331 | Zbl 0417.18002

8 P.T. Johnstone, Automorphisms in Ω, Alg. Universalis 9 (1979), 1-7. | Zbl 0392.18005

9 C.J. Mulvey, The maximality of filters, J. Pure & Appl. Alg. (to appear). | MR 1082795 | Zbl 0742.18007